# SDR RAIA2019110830011

- Difficulty date: October 30, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM RAMP ANGLE IS CRACKED AT FRAME 20 AFT END RADIUS-          REMOVED CENTER OMEGA BEAM RAMP ANGLE. INSTALLED CENTER OMEGA BEAM RAMP ANGLE AT FR20.
